| Catalog Number |
20127E |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/24/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd alaris smartsite extension set was leaking the following information was received by the initial reporter with the following verbatim it was reported by the customer that while doing my safety checks before starting cares, they noticed fluid on the floor underneath the bed, and it was very sticky like tpn.They saw it dripping from the end of the bed.After tracing my lines, they found drops on the iv tubing and around the junction where the med port on the iv pump infusion set is located.They showed my action rn (b)(6) and notified the nnp (b)(6).Grabbed a blood glucose which was 90 and the nnp ordered new fluids to hang.They placed a sticker where they noticed the leaking occurring on to the tubing extension set itself, placed it all in a bag and put it in our manager's box.